MathSciNet Relay Station
MathSciNet bibliographic data
MR1908638 33C47 (42C05)
Chen, Yang; Lawrence, Nigel A generalization of the Chebyshev polynomials. J. Phys. A 35 (2002), no. 22, 4651–4699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement